# SDR SWAA2021112341463

- Difficulty date: November 5, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 32,598 hours, 14,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241KF IS DELAMINATED AND SPONGY. / REMOVED AND REPLACED CABIN FLOOR PANEL 241KF PER AMM 53-21-00.
